# SDR 97ZZZX2554

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N890JR
- Make and model: Enstrm F28F
- Aircraft serial: 764
- System (JASC): 6720 · Tail Rotor Control System
- Part: Rod End Bearing
- Part number: 0169104
- Condition: Worn
- Location: T/R Control
- Part time: 6,387 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCELERATED LATERAL BEARING WEAR.  EXCEEDED LIMITS WITHIN 304 HOURS.  THIS ROD END NORMALLY LASTS UP TO 1,000 HRS IN SERVICE.  INSTALLED 2 NEW 01-691-04 BEARINGS.
